About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 740568, 11 pages
http://dx.doi.org/10.1155/2013/740568
Research Article

Oscillation Criteria for Fourth-Order Nonlinear Dynamic Equations on Time Scales

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 6 May 2013; Revised 20 June 2013; Accepted 21 June 2013

Academic Editor: Delfim F. M. Torres

Copyright © 2013 Xin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Taixiang Sun, Qiuli He, Hongjian Xi, and Weiyong Yu, “Oscillation for Higher Order Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher ยท View at Google Scholar